Results overview: Found 10 records in 0.02 seconds.
Articles, 10 records found
Articles 10 records found  
1.
11 p, 310.2 KB Periodic motion in non-axially symmetric galaxies / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vidal, Claudio (Universidad del Bío-Bío. Departamento de Matemática)
We apply the averaging theory for proving the existence of twelve families of periodic orbits in a three-dimensional galactic Hamiltonian system.
2019 - 10.1016/j.geomphys.2018.09.023
Journal of geometry and physics, Vol. 140 (June 2019) , p. 1-9  
2.
35 p, 913.1 KB Phase portraits of linear type centers of polynomial hamiltonian systems with hamiltonian function of degree 5 of the form H = H1(x) + H2(y) / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Martinez Mancilla, Yohanna Paulina (Universidad del Bío-Bío. Departamento de Matemática) ; Vidal, Claudio (Universidad del Bío-Bío. Departamento de Matemática)
We study the phase portraits on the Poincaré disc for all the linear type centers of polynomial Hamiltonian systems of degree 5 with Hamiltonian function H(x, y) = H + H, where H = 1/2 x + a/3 x + a/4 x + a/5 x and H = 1/2 y + b/3 y + b/4 y + b/5 y as function of the six real parameters a, a, a, b, b and b with ab ≠ 0. [...]
2019 - 10.3934/dcds.2019004
Discrete and continuous dynamical systems. Series A, Vol. 39, Issue 1 (January 2019) , p. 75-113  
3.
36 p, 1.2 MB Linear type centers of polynomial Hamiltonian systems with nonlinearities of degree 4 symmetric with respect to the y-axis / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Martinez Mancilla, Yohanna Paulina (Universidad del Bío-Bío. Departamento de Matemática) ; Vidal, Claudio (Universidad del Bío-Bío. Departamento de Matemática)
We provide normal forms and the phase portraits in the Poincaré disk for all the linear type centers of polynomial Hamiltonian systems with nonlinearities of degree 4 symmetric with respect to the y-axis.
2018 - 10.3934/dcdsb.2018047
Discrete and continuous dynamical systems. Series B, Vol. 23, issue 2 (2018) , p. 887-912  
4.
24 p, 2.5 MB Spatial collinear restricted 4-body problem with repulsive Manev potential / Barrabés, Esther (Universitat de Girona. Departament d'Informàtica Matemàtica Aplicada i Estadística) ; Cors Iglesias, Josep Maria (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Vidal, Claudio (Universidad del Bío-Bío (Xile). Departament de Matemática)
We outlines some aspects of the dynamics of an infinitesimal mass under the Newtonian attraction of three point masses in a symmetric collinear relative equilibria configuration when a repulsive Manev potential (-1/r e/r^2), e > 0, is applied to the central mass. [...]
2017 - 10.1007/s10569-017-9771-y
Celestial Mechanics & Dynamical Astronomy. An International Journal of Space Dynamics, 2017, p. 1-24  
5.
9 p, 334.3 KB Hopf periodic orbits for a ratio-dependent predator-prey model with stage structure / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vidal, Claudio (Universidad del Bio Bio (Chile). Departamento de Matemática)
A ratio–dependent predator-prey model with stage structure for prey was investigated in [8]. There the authors mentioned that they were unable to show if such a model admits limit cycles when the unique equilibrium point E ∗ at the positive octant is unstable. [...]
2016 - 10.3934/dcdsb.2016026
Discrete and Continuous Dynamical Systems. Series B, Vol. 21 Núm. 6 (2016) , p. 1859-1867  
6.
7 p, 614.8 KB Periodic solutions of a periodic FitzHugh-Nagumo differential system / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vidal, Claudio (Universidad del Bio Bio(Chile). Departamento de Matemática)
Recently some interest has appeared for the periodic FitzHugh–Nagumo differential systems. Here, we provide sufficient conditions for the existence of periodic solutions in such differential systems.
2015 - 10.1142/S0218127415501801
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 25 Núm. 13 (2015) , p. 1550180 (6 pages)  
7.
11 p, 650.3 KB Global dynamics of the Kummer-Schwarz differential equation / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vidal, Claudio (Universidad del Bio Bio(Chile). Departamento de Matemática)
This paper studies the Kummer–Schwarz differential equation 2 ˙x. . . x −3¨x2 = 0 which is of special interest due to its relationship with the Schwarzian derivative. This differential equation is transformed into a first order differential system in R3, and we provide a complete description of its global dynamics adding the infinity.
2014 - 10.1007/s00009-013-0299-4
Mediterranean Journal of Mathematics, Vol. 11 (2014) , p. 477-486  
8.
15 p, 712.5 KB Zero-Hopf bifurcation in the Fitzhugh-Nagumo system / D. Euzébio, Rodrigo (UNESP(Brazil). Departament de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vidal, Claudio (Universidad del Bio Bio(Chile). Departamento de Matemática)
We characterize the values of the parameters for which a zero–Hopf equilibrium point takes place at the singular points, namely, O (the origin), P+ and P− in the FitzHugh-Nagumo system. Thus we find two 2–parameter families of the FitzHugh-Nagumo system for which the equilibrium point at the origin is a zero-Hopf equilibrium. [...]
2014 - 10.1002/mma.3365
Mathematical Methods in the Applied Sciences, 2014  
9.
11 p, 333.9 KB New 1:1:1 periodic solutions in 3-dimensional galactic-type Hamiltonian systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vidal, Claudio (Universidad del Bio-Bio. Departamento de Matemática)
2014 - 10.1007/s11071-014-1490-2
Nonlinear Dynamics, Vol. 78 (2014) , p. 969-980  
10.
16 p, 420.5 KB Periodic orbits and non-integrability in a cosmological scalar field / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Vidal, Claudio (Universidad del Bio Bio(Chile). Departamento de Matemática)
We apply the averaging theory of first order to study the periodic orbits of Hamiltonian systems describing an universe filled with a scalar field which possesses three parameters. The main results are the following. [...]
2012 - 10.1063/1.3675493
Journal of Mathematical Physics, Vol. 53 (2012) , p. 12702  

See also: similar author names
1 Vidal, Carla
1 Vidal, Constantí
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.